Interval orders without odd crowns are defect optimal

Faigle, Ulrich and Schrader, Rainer (1987) Interval orders without odd crowns are defect optimal.
Published in: Computing Vol. 38 (1). pp. 59-69. ISSN 0010-485X


Actions:
Full text not available from this repository.
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: UNSPECIFIED
Depositing User: Archive Admin
Date Deposited: 30 Jun 2014 12:34
Last Modified: 30 Jun 2014 12:34
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/733